# SDR DALA2016110308238

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON APRON UPPER SIDE AT THE NR  4 UPPER COWL HINGE APRON HAS CHAFED FLANGE.  BLENDED CHAFE DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 54-00-00 FIG 103.  REPAIRED IAW SRM 54-50-02 REPAIR 2.
